Hi, I am seeing raised bumps on my hands, legs and back. The bumps are causing itching also and their is no pain. It seems like having HIVES. Can you suggest what should I do and how long will it take to go away completely. Today is the 3rd day. And can I take Avil tablet for this??
Like the answers? Chat privately with the doctor of your choice
Hives are irritating and difficult to live with. Chronic urticaria is the medical terminology and this condition needs proper assessment. The triggers should be identified. Based on your description, it appears that you have intermittent variable of chronic urticaria. These conditions have strong relation to one's internal health and it needs to be evaluated as often quoted - Skin is the mirror of internal health. Your dermatologist will decide a treatment plan for you after a consultation which probably will include a non-sedative antihistamine and some other medications based on blood chemistry. A common mistake is to take antihistamines as when and needed while it should be taken for a reasonably long time frame in urticaria whether you develop hives or not. After a certain period, it is advisable to wean the treatment. Few advance treatment options also exist which requires once a month treatment. Hope it helps.
Your dermatologist will decide a treatment plan for you after a consultation.
All the best. Avoid self-medications.
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.